VOL. 19 · NO. 1 | March, 1948
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 19 (1), (March, 1948)
No abstract available
Articles
David G. Kendall
Ann. Math. Statist. 19 (1), 1-15, (March, 1948) DOI: 10.1214/aoms/1177730285
Paul I. Richards
Ann. Math. Statist. 19 (1), 16-29, (March, 1948) DOI: 10.1214/aoms/1177730286
John W. Tukey
Ann. Math. Statist. 19 (1), 30-39, (March, 1948) DOI: 10.1214/aoms/1177730287
Abraham Wald
Ann. Math. Statist. 19 (1), 40-46, (March, 1948) DOI: 10.1214/aoms/1177730288
D. N. Nanda
Ann. Math. Statist. 19 (1), 47-57, (March, 1948) DOI: 10.1214/aoms/1177730289
Frederick Mosteller
Ann. Math. Statist. 19 (1), 58-65, (March, 1948) DOI: 10.1214/aoms/1177730290
Paul G. Hoel
Ann. Math. Statist. 19 (1), 66-71, (March, 1948) DOI: 10.1214/aoms/1177730291
Notes
Herbert Robbins
Ann. Math. Statist. 19 (1), 72-76, (March, 1948) DOI: 10.1214/aoms/1177730292
No abstract available
Z. W. Birnbaum
Ann. Math. Statist. 19 (1), 76-81, (March, 1948) DOI: 10.1214/aoms/1177730293
No abstract available
H. Burke Horton
Ann. Math. Statist. 19 (1), 81-85, (March, 1948) DOI: 10.1214/aoms/1177730294
No abstract available
W. M. Kincaid
Ann. Math. Statist. 19 (1), 85-88, (March, 1948) DOI: 10.1214/aoms/1177730295
No abstract available
Kai-Lai Chung
Ann. Math. Statist. 19 (1), 88-91, (March, 1948) DOI: 10.1214/aoms/1177730296
No abstract available
John W. Tukey
Ann. Math. Statist. 19 (1), 91-92, (March, 1948) DOI: 10.1214/aoms/1177730297
John E. Walsh
Ann. Math. Statist. 19 (1), 93-94, (March, 1948) DOI: 10.1214/aoms/1177730298
No abstract available
Ann. Math. Statist. 19 (1), 95-115, (March, 1948) DOI: 10.1214/aoms/1177730299
No abstract available
News
Ann. Math. Statist. 19 (1), 116-121, (March, 1948) DOI: 10.1214/aoms/1177730300
No abstract available
Book Reviews
M. A. Girshick
Ann. Math. Statist. 19 (1), 122-123, (March, 1948) DOI: 10.1214/aoms/1177730301
No abstract available
Frederick Mosteller
Ann. Math. Statist. 19 (1), 124-126, (March, 1948) DOI: 10.1214/aoms/1177730302
No abstract available
News
Ann. Math. Statist. 19 (1), 127-131, (March, 1948) DOI: 10.1214/aoms/1177730303
No abstract available
Ann. Math. Statist. 19 (1), 132-133, (March, 1948) DOI: 10.1214/aoms/1177730304
No abstract available
Paul S. Dwyer
Ann. Math. Statist. 19 (1), 133-136, (March, 1948) DOI: 10.1214/aoms/1177730305
No abstract available
Ann. Math. Statist. 19 (1), 136, (March, 1948) DOI: 10.1214/aoms/1177730306
No abstract available
Will Feller
Ann. Math. Statist. 19 (1), 137-140, (March, 1948) DOI: 10.1214/aoms/1177730307
No abstract available
Paul S. Dwyer
Ann. Math. Statist. 19 (1), 141-143, (March, 1948) DOI: 10.1214/aoms/1177730308
No abstract available
S. S. Wilks
Ann. Math. Statist. 19 (1), 144, (March, 1948) DOI: 10.1214/aoms/1177730309
No abstract available
Laws
Ann. Math. Statist. 19 (1), 145-146, (March, 1948) DOI: 10.1214/aoms/1177730310
No abstract available
Ann. Math. Statist. 19 (1), 147-149, (March, 1948) DOI: 10.1214/aoms/1177730311
No abstract available
Back Matter
Ann. Math. Statist. 19 (1), (March, 1948)
No abstract available
Back to Top